# SDR IPXA13578672

- Difficulty date: May 24, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 204,771 hours, 13,400 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14N2005143
- Condition: Damaged
- Location: Bs 660 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1S2, BS 660, STRINGER 15L HAS ELONGATED HOLE.  ACCOMPLISHED REPAIR AT BS 660,S-15L IAW EO B757-5310-43351-D AND EA 75 7-5332-27-A2093.
